# SDR 2007FA0000748

- Difficulty date: July 18, 2007
- Submitted: August 29, 2007
- Operation: General aviation
- Aircraft: N100CM
- Make and model: Piper PA-31T
- Aircraft serial: 31T8020073
- Engine: Pwa PT6A28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 3011849
- Condition: Cracked
- Location: Lt Engine
- Part time: 5 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK NOTED ON SHUTDOWN.  FUEL TUBE P/N 3011849 WAS CRACKED AT CONNECTION TO START CONTROL UNIT.
